Does Zoloft (sertraline) make acne worse?

Not generally. Zoloft (sertraline) is in the class of antidepressants called ssri's. This class of medications generally have benign side effects including: headache, diarrhea, nausea, insomnia to name a few. Acne is not a common side effect with this type of medication.

Related Questions

I have had horrible acne on my face since starting zoloft (sertraline)...What can I do?

Acne after Zoloft (sertraline)? All medication can cause side effect. We take them because we need them. See u provider for assessment and treatment and if zoloft (sertraline) indeed the cause , he will change it for u. Read more...

Out of Zoloft lamictal and Geodon, which one is most likely to cause severe acne like eruptions?

My Guess. Lamictal is associated with severe rash BUT all the meds you asked about can cause rash. Check with the doctor who prescribed the drugs to determine the culprit. Good luck. Read more...